Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Mathematics of Computation
Mathematics of Computation
ISSN 1088-6842(online) ISSN 0025-5718(print)

 

Table errata: Tables of toroidal harmonics. I: Orders 0-5, all significant degrees (Aerospace Res. Lab., Office of Aerospace Res., United States Air Force, Wright-Patterson Air Force Base, Ohio, 1969) by Fettis and James C. Caslin


Author: Henry E. Fettis
Journal: Math. Comp. 25 (1971), 405-407
MSC: Primary 65A05; Secondary 33A60
MathSciNet review: 0400627
Full-text PDF Free Access


Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 65A05, 33A60

Retrieve articles in all journals with MSC: 65A05, 33A60


Additional Information

DOI: http://dx.doi.org/10.1090/S0025-5718-1971-0400627-7
PII: S 0025-5718(1971)0400627-7
Article copyright: © Copyright 1971 American Mathematical Society